# SDR UPS02238847

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A WHEEL WELL FIRE LIGHT INDICATION ON TAKEOFF.  RAN CHECKLIST FOR WW, FIRE LIGHT EXTINGUISHED.  RETURNED FOR LANDING.  AFTER LANDING WHEEL WELL FIRE INDICATIONS RESUMED.  NO FIRE OBSERVED.  LANDED 1300 LBS OVER LANDING WEIGHT.  REMOVED AND REPLACED FIRE DETECTION PANEL OPS CHECKS GOOD IAW 26-11-02.
